However, I am nervous about starting them, because of all the side effects, such as weight gain and sexual dysfunction, as these have always been two major problems in my life. I am 17, and am also quite concerned about the sleeping and urinary problems, obviously, these problems I have now anyway with vulvodynia, and was wondering if anyone could give me any advice and help as I feel so alone. Thank you, Kayley.
You should be aware that not everyone experiences side effects from medicines. Given what you are putting up with already what have you got yo lose by trying the amitriptyline. It has the potential to help you immensely and if you do suffer side effects then you can always stop the medicine or try reducing the dosage.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2012 • 1 answer
Posted 21 May 2013 • 3 answers
Posted 19 Aug 2015 • 2 answers
Posted 16 Aug 2016 • 2 answers
Posted 1 day 23 hours ago • 1 answer